MathSciNet Relay Station
MathSciNet bibliographic data
MR2075884 14K15 (11S40 14G22 14G35)
Abbes, Ahmed; Mokrane, Abdellah Sous-groupes canoniques et cycles évanescents $p$-adiques pour les variétés abéliennes. (French) [Canonical subgroups and $p$-adic vanishing cycles for abelian varieties] Publ. Math. Inst. Hautes Études Sci. No. 99 (2004), 117–162.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement